Communications in Mathematical Sciences

Volume 9 (2011)

Number 2

Contents

Regular Articles

Entropies for radially symmetric higher-order nonlinear diffusion equations

Mario Bukal, Ansgar Jüngel, and Daniel Matthes

pp. 353-382

Unconditionally stable schemes for higher order inpainting

Andrea Bertozzi and Carola-Bibiane Schönlieb

pp. 413-457

A mathematical model for the hard sphere repulsion in ionic solutions

Bob Eisenberg, Yunkyong Hyon, and Chun Liu

pp. 459-475

Pricing and hedging contingent claims with regime switching risk

Robert J. Elliott and Tak Kuen Siu

pp. 477-498

Approximate solutions to several visibility optimization problems

Rostislav Goroshin, Quyen Huynh, and Hao-Min Zhou

pp. 535-550

Frame-based segmentation for medical images

Aichi Chien, Bin Dong, and Zuowei Shen

pp. 551-559

Fast Communications